Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

3 year old given co-amoxiclav and clarithromycin for respiratory tract infections. X-ray suggested to rule out primary complex. White spots in the lungs. Why?

My child is 3 years old. He has recurrent respiratory tract infections and recently I brought him to a physician. The doctor prescribed him to kinds of antibiotic , co-amoxiclav and clarithromycin . After a week, e returned to the clinic and the doctor said that my child s medications are high when it comes to strength but still my child s static cough is not eliminated. The doctor ordered for an xray because he was suspecting primary complex. He told me that there are white spots in my child s lungs and submitted the film to a radiologist for reading. He s not certain about the film s result and told me that the white spots could be the medicine interacting with the bacteria in my child s lungs. What do you think it could be? How does an xray film of a child with primary complex looks like?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Feb 2013
White patches in x-ray films of lungs means infection which may be pneumonic infiltrates due to bacteria,virus or Koch. You show the film to your Pediatrician and Pulmonologist and they will correlate your child symptoms and x-ray and if they needed they plan further investigations like mantoux test and will guide you properly regarding the specific management.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor